Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the algebraic closure in rings

Authors: Dragana Cvetkovic-Ilic and Robin Harte
Journal: Proc. Amer. Math. Soc. 135 (2007), 3547-3552
MSC (2000): Primary 46L05
Published electronically: July 3, 2007
MathSciNet review: 2336569
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ``algebraic closure" of a subset $ K\subseteq A$ of a ring is an algebraic analogue of topological closure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05

Retrieve articles in all journals with MSC (2000): 46L05

Additional Information

Dragana Cvetkovic-Ilic
Affiliation: Department of Mathematics, Faculty of Science and Mathematics, University of Nis, Visegradska 33, 18000 Nis, Serbia
Email: gagamaka@ptt.yu

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin, Ireland

PII: S 0002-9939(07)08859-4
Keywords: ring, algebraic closure, invertibility
Received by editor(s): September 28, 2005
Received by editor(s) in revised form: July 10, 2006
Published electronically: July 3, 2007
Additional Notes: The first author was supported by Grant no. 144003 of Ministry of Science, Republic of Serbia
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.